# SDR AALA20150708003

- Difficulty date: July 7, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 46,821 hours, 7,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHTS AT SEATS 31H TO 43H INOPERATIVE.  R & R EMER PATH BATTERY PACK & CHARGER M734 IAW 33-51-07.  SYS CHECKED NORMAL, SEE ALSO AALA20150708004.
